# SDR ASAA2022120841064

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 33,704 hours, 10,682 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Faulted
- Location: Nr 1 Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS SHOWS #1 ENGINE VIBRATION DATA POINTS ARE ERRATIC. INDICATION SYSTEM ERRORS ARE SUSPECTED. GROUNDED - YES. COMPLETED ASA TSR713472 STEPS 1-4. REMOVED AND REPLACED MW0311 WIRE HARNESS. REF B737-900 AMM 73-21-06/401. REMOVED AND REPLACED FFCC VIBRATION SENSOR. REF AMM 77-31-04/401. FFCC VIBRATION SENSOR INSTALLATION TEST, MW0311 WIRE HARNESS INSTALLATION TEST AND ENGINE #1 RUN FOR FAULT CONFIRMATION REQUIRED. ACCOMPLISHED ALL REQ. ENG RUN AND OP CHECKS. ALL TEST PASS. REF AMM 73-21-06,36-11-03,77-31-00,73-21-00.
